# SDR YENA2022061400598

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 71,043 hours, 25,764 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, WINGS / LH WING / TOP SKIN PANEL 2 / TRAILING EDGE OVERHANG / LOWER SURFACE / OJR – WX4392.633 / CORROSION AT PREVIOUS REPAIRED AREA – TIME-LIMITED REPAIR. (CONSIDERED AS A MAJOR REPAIR)
